gastroenterologist-icon
Stomach havey
After lunch I feel my stomach is havey I am very upset please help me out I have all so gastric trouble I take daily this madiction telmikind 40mg. Etizola0.25 mg at day time at night I can take etazol 0.25mg and amlodac5 mg.
47 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello, I understand your feeling. By your.medication it says that you're a hypertensive and you say that you feel your synch heavy after your lunch. To avoid this feeling Kindly have a walk for 10 mins every meals. This really helps you. Thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.